ArticleEuropean journal of hospital pharmacy : science and practice2022
An unusual case of piperacillin-tazobactam-induced fever, eosinophilia, thrombocytopenia and liver damage.
Article in European journal of hospital pharmacy : science and practice, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 12 citations in OpenAlex.
- Piperacillin-tazobactam-associated thrombocytopenia with negative antiplatelet antibody testing: a case report and literature review.Frontiers in medicine · 2026Article
- Piperacillin-tazobactam caused post-trauma patient's postoperative leukopenia, hypokalemia, and periodic fever: a case report.International journal of emergency medicine · 2025Article
- Cytopenias in Autoimmune Liver Diseases-A Review.Journal of clinical medicine · 2025Review
- Piperacillin‑tazobactam‑induced myocardial injury with heart failure: A case report.Experimental and therapeutic medicine · 2024Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Piperacillin-tazobactam is a broad-spectrum antimicrobial agent that is commonly used in clinical practice. The development of delayed drug hypersensitivity reaction (DHR) has been reported in several cases previously. Here we describe an unusual case of non-immediate DHR due to a prolonged course of piperacillin-tazobactam. We report a 22-year-old man who developed fever, eosinophilia, thrombocytopenia and elevated hepatic enzymes following 17 days of piperacillin-tazobactam for methicillin-sensitive
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.